Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2006 | 2001 | 2000 | 1999 | 1997 | 1996 | 1993 | 1991 | 1990 | 1989 | 1988
Number of items: 14.

2006

Brouwers, H.J.H. and Gilding, B.H. (2006) Steam stripping of the unsaturated zone of contaminated sub-soils: the effect of diffusion/dispersion in the start-up phase. Journal of Contaminant Hydrology, 83 (1-2). pp. 1-26. ISSN 0169-7722

2001

Gilding, B.H. and Kersner, R. (2001) Travelling waves in nonlinear diffusion-convection-reaction. [Report]

2000

Gilding, B.H. and Goncerzewicz, J. (2000) Localization of solutions of exterior domain problems for the porous media equation with radial symmetry. SIAM Joumal on Mathematical Analysis, 31 (4). pp. 862-893. ISSN 0036-1410

1999

Gilding, Brian H. and Natalini, Roberto and Tesei, Alberto (1999) How parabolic free boundaries approximate hyperbolic fronts. Transactions of the American Mathematical Society, 352 (4). pp. 1797-1824. ISSN 0002-9947

1997

Gilding, Brian H. and Natalini, Roberto and Tesei, Alberto (1997) How parabolic free boundaries approximate hyperbolic fronts. Memoirs on Differential Equations and Mathematical Physics, 12 . pp. 62-67. ISSN 1512-0015

1996

Gilding, B.H. and Kersner, R. (1996) The characterization of reaction-convection-diffusion processes by travelling waves. Journal of Differential Equations, 124 (1). pp. 27-79. ISSN 0022-0396

1993

Gilding, B.H. (1993) A Singular Nonlinear Volterra Integral Equation. Journal of Integral Equations and Applications, 5 (4). pp. 465-502. ISSN 0897-3962

1991

Gilding, B.H. (1991) Qualitative mathematical analysis of the Richards equation. Transport in porous media, 6 (5-6). pp. 651-666. ISSN 0169-3913

1990

Gilding, B.H. and Kersner, R. (1990) Instantaneous shrinking in nonlinear diffusion-convection. Proceedings of the American Mathematical Society, 109 (2). pp. 385-394. ISSN 0002-9939

1989

Gilding, B.H. (1989) Localization of solutions of a nonlinear fokker–planck equation with dirichlet boundary conditions. Nonlinear Analysis: Theory, methods & analysis, 13 (10). pp. 1215-1240. ISSN 0362-546X

Gilding, B.H. (1989) Improved theory for a nonlinear degenerate parabolic equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 16 (2). pp. 165-224. ISSN 0391-173X

1988

Gilding, B.H. (1988) A numerical grid generation technique. Computers & Fluids, 16 (1). pp. 47-56. ISSN 0045-7930

Gilding, B.H. (1988) The occurrence of interfaces in nonlinear diffusion-advection processes. Archive for rational mechanics and analysis, 100 (3). pp. 243-263. ISSN 0003-9527

Gilding, B.H. and Herrero, M.A. (1988) Localization and blow-up of thermal waves in nonlinear heat conduction with peaking. Mathematische Annalen, 282 (2). pp. 223-242. ISSN 0025-5831

This list was generated on Tue Sep 2 05:27:46 2014 CEST.